# SDR ASMF200507011

- Difficulty date: July 14, 2005
- Submitted: July 16, 2005
- Operation: Air carrier
- Aircraft: XATPM
- Make and model: Doug MD-88
- Aircraft serial: 49671
- Aircraft time: 43,267 hours, 25,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING AT SAT DUE TO PRESSURIZATION FAILURE IN BOTH A/C PACKS WHEN USING ENGINES ANTI-ICE. ENGINES ANTI-ICE SET UP BOTH A/C PACKS CUT OUT. ACCOMPLISHED ABNORMAL PROCEDURE & OXYGEN MASKS DEPLOYED.  MECHANIC PERFORMED PRESSURIZATION TESTS TO BOTH A/C PACKS, WORKED CORRECTLY. RELEASED TO SERVICE.  FDR CHANGED IN ORDER TO ACCOMPLISH THE READ OUT AND TEST PROCEDURE.  ACFT FERRIED TO MEX. FAILURE DID NOT PRESENT AGAIN DURING THE FT, THE A/C PACKS & PRESSURIZATION OPS CORRECTLY.  DURING OVERNIGHT CHECK IN MEXICO,  A/C PACKS TESTED IN AUTOMATIC & MANUAL MODE, ANTI-ICE SYS & A/C WERE TESTED IN MODE 1 & MODE 2. ENGINE ANTI-ICE TESTED IAW APPLICABLE MM. BEING ALL CORRECT. NOCOMPONENTS REPLACED.
